# SDR GTIA9800015

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CM3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 1005 - FOURTH FROM FORWARD RED AISLE PATH LIGHT INOP.  RELAMPED OPS CHECK GOOD IAW DC9MM 33-50-0.  THIS CLEARS DMI NR 343.  (M)
